Alert archive / Louisiana / Tornado Warnings in 2005

Tornado Warning 66, NWS New Orleans, LA

June 17, 2005Jefferson Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jun 17, 2005, 4:05 PM CDT for Jefferson Parish, Saint Charles Parish, Louisiana. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2005, 4:05 PM CDT (21:05 UTC)
Expired
Jun 17, 2005, 4:45 PM CDT
In force
40 min
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

Counties Jefferson Parish, LA, Saint Charles Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:30 PM CDTTSTM WND DMGWestwego, LAPOWER POLE DOWN. ALSO LIGHTNING STRUCK HOME IN MARRERO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2005-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2005-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 172106
TORLIX
LAC051-089-172145-
/O.NEW.KLIX.TO.W.0066.050617T2105Z-050617T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 PM CDT FRI JUN 17 2005

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  JEFFERSON PARISH IN SOUTHEAST LOUISIANA
  THIS INCLUDES THE CITIES OF...MARRERO...AVONDALE
  ST. CHARLES PARISH IN SOUTHEAST LOUISIANA

* UNTIL 445 PM CDT

* AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  SOUTHWEST OF AVONDALE...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  9 MILES NORTHWEST OF BARATARIA BY 415 PM CDT
  8 MILES NORTHWEST OF JEAN LAFITTE BY 425 PM CDT
  AVONDALE BY 435 PM CDT
  MARRERO AND WESTWEGO BY 445 PM CDT

STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY
BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN
THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST
LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2989 9042 2974 9034 2972 9034 2970 9010
      2991 9011

$$

8

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:05 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 17, 3:05 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
305 PM CDT FRI JUN 17 2005

.DISCUSSION...

NORTHWEST FLOW WILL CONTINUE TO DOMINATE THE REGION FOR THE NEXT 12
TO 18 HOURS AS AN UPPER LEVEL VORT MAX SLICES THROUGH.  THIS VORT
MAX FIRED OFF AN MCS LAST NIGHT IN THE ARKLATEX REGION...WITH A
RESULTANT MCV REMAINING OVER THE REGION THIS AFTERNOON. ALONG THE
OUTFLOW FROM THIS CONVECTIVE COMPLEX...SCATTERED STRONG TO SEVERE
THUNDERSTORMS HAVE DEVELOPED OVER THE CWA THIS AFTERNOON.  THESE
THUNDERSTORMS SHOULD CONTINUE THROUGH THE EVENING HOURS...AS THE MCV
CONTINUES TO INTERACT WITH A HIGHLY UNSTABLE ATMOSPHERE IN THE
REGION.  STEEP LOW LEVEL LAPSE RATES COMBINED WITH A DRY POCKET
ALOFT WILL CONTINUE TO BRING A DAMAGING WIND THREAT TO THE REGION.
AM CONCERNED ABOUT ANOTHER MCS TYPE SYSTEM DEVELOPING IN NORTHERN
LOUISIANA THIS EVENING AND RACING TO THE SOUTHEAST INTO THE CWA
AROUND MIDNIGHT.  HOWEVER...LACK OF HEATING IN NORTHERN LOUISIANA
MAY INHIBIT ANY NEW CONVECTIVE DEVELOPMENT.  WILL HAVE TO CONTINUE
MONITORING THE SITUATION.

BY TOMORROW...STRONGER SUBSIDENCE AND DRY AIR IN THE MID AND UPPER
LEVELS WILL BUILD INTO THE LOWER MISSISSIPPI VALLEY.  A STRONG
ENOUGH CAP SHOULD BE IN PLACE TO INHIBIT ANY DEVELOPMENT THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK AS SUBSIDENCE AND RIDGING REMAINS
IN PLACE.  DUE TO THE DRY AIR IN THE REGION...TEMPERATURES WILL ONCE
AGAIN WARM INTO THE LOWER TO MIDDLE 90S.  HOWEVER...AS A BERMUDA
HIGH ESTABLISHES ITSELF BY MIDWEEK...IT APPEARS THAT A DISTURBANCE
WILL RIDE ALONG THE BASE OF THE RIDGE AND INTO THE REGION FOR NEXT
WEEKEND.  HAVE KEPT CHANCE POPS AS A RESULT FOR THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  68  89  64  92 /  50  20   0   0
BTR  70  91  68  94 /  40  10   0   0
MSY  74  90  72  93 /  40  10   0   0
GPT  72  88  69  90 /  60  30   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
SE LA AND MS COASTAL WATERS...NONE.

&&

32
Hazardous weather outlook, Jun 17, 11:22 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1122 AM CDT FRI JUN 17 2005

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-180030-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST. BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST. CHARLES-ST. HELENA-
ST. JAMES-ST. JOHN THE BAPTIST-ST. TAMMANY-TANGIPAHOA-
UPPER JEFFERSON-UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-
WILKINSON-
1122 AM CDT FRI JUN 17 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH UNTIL 6 PM FOR ALL PARISHES IN SOUTHEAST
LOUISIANA AND ALL COUNTIES IN SOUTHWEST MISSISSIPPI...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REGION...

DISCUSSION...
DEEP NORTHWEST FLOW AND STRONG TROUGH OF LOW PRESSURE DIVING INTO THE
REGION FROM THE ARKLATEX REGION CONTINUES TO KEEP THE THREAT FOR
SEVERE WEATHER ACROSS THE REGION.  A COMPLEX OF THUNDERSTORMS IS
CURRENTLY PUSHING INTO THE AREA FROM NORTHERN LOUISIANA.  THIS
COMPLEX OF THUNDERSTORMS IS EXPECTED TO STRENGTHEN THIS
AFTERNOON...AS IT INTERACTS WITH A WARM AND UNSTABLE AIRMASS ACROSS
SOUTHEAST LOUISIANA.

DUE TO THE ATMOSPHERIC PROFILE ACROSS THE REGION...THE MAIN THREAT
FROM ANY SEVERE THUNDERSTORM DEVELOPMENT WILL BE STRONG DAMAGING
WINDS.  WINDS COULD GUST TO 70 MPH AT TIMES WITH THE STRONGEST
THUNDERSTORMS. FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS CAN ALSO
BE EXPECTED WITH THESE THUNDERSTORMS.

MARINE...
THE THREAT OF THUNDERSTORMS WILL CONTINUE TONIGHT AS THE COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS MOVES INTO THE COASTAL WATERS.  THE
STRONGEST ACTIVITY COULD CONTINUE TO PRODUCE STRONG WINDS AND
DAMAGING LIGHTNING.  MARINERS SHOULD BE ON THE LOOKOUT FOR ROUGH SEAS
AND HIGH WAVES AS THIS AREA OF THUNDERSTORMS MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING THUNDERSTORMS OVER THE COASTAL WATERS EARLY SATURDAY COULD
CONTINUE TO PRODUCE GUSTY WINDS AND LIGHTNING.  GOING INTO THE
AFTERNOON HOURS...SCATTERED SHOWERS AND THUNDERSTORMS COULD ONCE
AGAIN DEVELOP OVER SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI AS
NORTHWEST FLOW REMAINS IN PLACE.  THE THUNDERSTORMS SHOULD REMAIN
BELOW SEVERE LIMITS...BUT A FEW STRONGER THUNDERSTORMS COULD PRODUCE
GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS OF RAIN.

ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH
THURSDAY...BUT THESE THUNDERSTORMS SHOULD REMAIN WEAK.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY
BE REQUESTED AT A LATER TIME.

32

In the hours before

Special weather statement, Jun 17, 2:00 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
200 PM CDT FRI JUN 17 2005

LAZ038>040-172030-
ST TAMMANY-TANGIPAHOA-WASHINGTON-
200 PM CDT FRI JUN 17 2005

...A LINE OF STRONG THUNDERSTORMS IN MOVING SOUTHEAST ACROSS
CENTRAL TANGIPAHOA AND SOUTHERN WASHINGTON PARISH...

DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING
FROM SOUTHWEST WASHINGTON PARISH TO CENTRAL TANGIPAHOA PARISH.
THE THUNDERSTORMS ARE MOVING TOWARDS THE SOUTHEAST AT 25 TO 30 MPH
AND WILL APPROACH THE MANDEVILLE...COVINGTON...SLIDELL AREA
BY 250 PM THIS AFTERNOON.  THESE THUNDERSTORMS CAN PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS TO 45 MPH...AND BRIEF HEAVY RAINFALL.
Local storm report, Jun 17, 2:19 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
219 PM CDT FRI JUN 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     PLAQUEMINE              30.28N 91.24W
06/17/2005                   IBERVILLE          LA   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN.

0155 PM     TORNADO          3 S PRAIRIEVILLE        30.26N 90.97W
06/17/2005                   ASCENSION          LA   LAW ENFORCEMENT

            TORNADO SPOTTED BY LAW ENFORCEMENT NEAR THE INTERSTATE 10
            AND HIGHWAY 73 INTERCHANGE SOUTH OF PRAIRIEVILLE. NO
            DAMAGE REPORTED AT THIS TIME.

&&

PGRIGSBY
Local storm report, Jun 17, 2:32 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
232 PM CDT FRI JUN 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     PLAQUEMINE              30.28N 91.24W
06/17/2005                   IBERVILLE          LA   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN.

0155 PM     TORNADO          3 S PRAIRIEVILLE        30.26N 90.97W
06/17/2005                   ASCENSION          LA   LAW ENFORCEMENT

            TORNADO SPOTTED BY LAW ENFORCEMENT NEAR THE INTERSTATE 10
            AND HIGHWAY 73 INTERCHANGE SOUTH OF PRAIRIEVILLE. NO
            DAMAGE REPORTED AT THIS TIME.

0225 PM     TSTM WND DMG     WHITE CASTLE            30.16N 91.15W
06/17/2005                   IBERVILLE          LA   EMERGENCY MNGR

            TREES AND POWER POLES REPORTED DOWN. FUNERAL HOME
            DAMAGED.

&&

PGRIGSBY
Local storm report, Jun 17, 2:46 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
246 PM CDT FRI JUN 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     PLAQUEMINE              30.28N 91.24W
06/17/2005                   IBERVILLE          LA   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN.

0155 PM     TORNADO          3 S PRAIRIEVILLE        30.26N 90.97W
06/17/2005                   ASCENSION          LA   LAW ENFORCEMENT

            TORNADO SPOTTED BY LAW ENFORCEMENT NEAR THE INTERSTATE 10
            AND HIGHWAY 73 INTERCHANGE SOUTH OF PRAIRIEVILLE. NO
            DAMAGE REPORTED AT THIS TIME.

0225 PM     TSTM WND DMG     WHITE CASTLE            30.16N 91.15W
06/17/2005                   IBERVILLE          LA   EMERGENCY MNGR

            TREES AND POWER POLES REPORTED DOWN. FUNERAL HOME
            DAMAGED.

0239 PM     HAIL             1 W POPLARVILLE         30.84N 89.55W
06/17/2005  1.75 INCH        PEARL RIVER        MS   EMERGENCY MNGR

&&

PGRIGSBY
Local storm report, Jun 17, 3:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT FRI JUN 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     PLAQUEMINE              30.28N 91.24W
06/17/2005                   IBERVILLE          LA   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN.

0155 PM     TORNADO          3 S PRAIRIEVILLE        30.26N 90.97W
06/17/2005                   ASCENSION          LA   LAW ENFORCEMENT

            TORNADO SPOTTED BY LAW ENFORCEMENT NEAR THE INTERSTATE 10
            AND HIGHWAY 73 INTERCHANGE SOUTH OF PRAIRIEVILLE. NO
            DAMAGE REPORTED AT THIS TIME.

0225 PM     TSTM WND DMG     WHITE CASTLE            30.16N 91.15W
06/17/2005                   IBERVILLE          LA   EMERGENCY MNGR

            TREES AND POWER POLES REPORTED DOWN. FUNERAL HOME
            DAMAGED.

0239 PM     HAIL             1 W POPLARVILLE         30.84N 89.55W
06/17/2005  1.75 INCH        PEARL RIVER        MS   EMERGENCY MNGR

0245 PM     TSTM WND DMG     MANDEVILLE              30.37N 90.08W
06/17/2005                   ST. TAMMANY        LA   LAW ENFORCEMENT

            TREES AND POWER LINES REPORTED DOWN THROUGHOUT CITY.

0256 PM     TSTM WND DMG     LUTCHER                 30.06N 90.71W
06/17/2005                   ST. JAMES          LA   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO A MOBILE HOME.

&&

PGRIGSBY
Special weather statement, Jun 17, 3:53 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
353 PM CDT FRI JUN 17 2005

MSZ081-172200-
HARRISON-
353 PM CDT FRI JUN 17 2005

...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS
HARRISON COUNTY IN SOUTHEAST MISSISSIPPI...

DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING
ACROSS NORTHERN RURAL HARRISON COUNTY. THE THUNDERSTORMS ARE
MOVING TOWARDS THE SOUTHEAST AT 35 TO 40 MPH AND WILL APPROACH THE
LONG BEACH...GULFPORT...AND BILOXI AREAS AND AFFECT THEM THROUGH
THE 500 PM HOUR. THESE THUNDERSTORMS CAN PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS TO 35 MPH...AND BRIEF HEAVY RAINFALL.

LAZ059-060-065>067-172200-
LOWER LAFOURCHE-LOWER TERREBONNE-ST CHARLES-UPPER LAFOURCHE-
UPPER TERREBONNE-
353 PM CDT FRI JUN 17 2005

...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS
ST CHARLES...LAFOURCHE AND TERREBONNE PARISHES IN SOUTHEAST
LOUISIANA...

DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING
ACROSS THE INTER-COASTAL PARISHES OF SOUTHEAST LOUISIANA. THE
THUNDERSTORMS ARE MOVING TOWARDS THE SOUTHEAST AT 35 TO 40 MPH AND
WILL AFFECT DESTREHAN...THROUGH LAKE DES ALLEMANDS...TO
GALLIANO...TO HOUMA AND ACROSS NORTHERN TERREBONNE PARISH
THROUGH 500 PM. THESE THUNDERSTORMS CAN PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS TO 35 MPH...AND BRIEF HEAVY RAINFALL.

8

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 12:42 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge33 min
Jun 17, 12:59 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena31 min
Jun 17, 1:39 PM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston36 min
Jun 17, 1:58 PM CDTSevere Thunderstorm WarningLIXIberville32 min
Jun 17, 2:17 PM CDTTornado WarningLIXAscension, Saint James, Saint John the Baptist43 min
Jun 17, 2:31 PM CDTSpecial Marine WarningLIX59 min
Jun 17, 2:48 PM CDTSevere Thunderstorm WarningLIXSaint Tammany27 min
Jun 17, 3:04 PM CDTSevere Thunderstorm WarningLIXLafourche41 min
Jun 17, 4:38 PM CDTSpecial Marine WarningLIX97 min
Jun 17, 5:57 PM CDTSpecial Marine WarningLIX63 min

Nearby

Tornado Warnings in Louisiana, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.